# SDR MALA010175

- Difficulty date: February 3, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 115
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN DEPRESSING RT START SWITCH, CARGO SMOKE LIGHT ILLUMINATES, GOES OUT WHEN SWITCH IS RELEASED.  MAINTENANCE REPLACED FWD CARGO SMOKE DETECTOR P/N CGAB1201-01 S/N OFF 97, S/N ON 115, BOTH LT P/N 4078-7, S/N OFF P2128, S/N ON G01911& RT BATTERIES P/N 4078-7, S/N OFF 076322, S/N ON N2379 AND THE WEU.
